New Mexico, 2009

Hail in New Mexico, June 10, 2009

June 10, 2009 · NWS MAF · 1 event in 1 county or zone

An active severe weather pattern set up over portions of southeast New Mexico on this day, with an upper level trough crossing the Rocky Mountains. The large scale lift associated with this trough combined with the moisture available resulted in thunderstorm development across portions of Lea County New Mexico.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MAF wrote it up.

An active severe weather pattern set up over portions of southeast New Mexico on this day, with an upper level trough crossing the Rocky Mountains. The large scale lift associated with this trough combined with the moisture available resulted in thunderstorm development across portions of Lea County New Mexico.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Jun 10, 4:24 AM MST, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 10, 4:24 AM MST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
624 AM CDT WED JUN 10 2009

.UPDATE...
QUICK UPDATE TO INCREASE GRIDDED POPS THIS MORNING.

&&

.DISCUSSION...
SCATTERED CONVECTION CONTINUES TO LIFT NORTHEAST ACROSS THE TRANS
PECOS REGION EARLY THIS MORNING. ISOLATED CELLS CONTINUE TO BECOME
SEVERE. WILL SEND AN UPDATE TO INCREASE GRIDDED POPS AND QPF THIS
MORNING ACROSS THE TRANS PECOS REGION AND THE PERMIAN BASIN. NO
OTHER CHANGES ATTM.

&&

.PREV DISCUSSION... /ISSUED 444 AM CDT WED JUN 10 2009/

DISCUSSION...
AN ACTIVE EARLY MORNING HAS SET UP ACROSS THE BIG BEND REGION...
WHERE SCATTERED THUNDERSTORMS HAVE DEVELOPED. ONE SUPERCELL IN
PARTICULAR HAS BEEN VERY IMPRESSIVE OVER THE PAST 1-2 HOURS ACROSS
EASTERN PRESIDIO AND WESTERN/CENTRAL BREWSTER COUNTIES...WHERE THERE
HAVE BEEN INDICATIONS OF VERY LARGE HAIL FALLING OUT OF THE STORM.
SOUTHWEST FLOW ALOFT CONTINUES ACROSS THE FORECAST AREA THIS MORNING
AHEAD OF AN UPPER TROUGH LOCATED ACROSS THE SOUTHWESTERN CONUS...AND
ALSO TO THE WEST OF AN UPPER LEVEL RIDGE PARKED ACROSS DEEP SOUTH
TEXAS. INCREASING LIFT AHEAD OF AN APPROACHING UPPER JET ASSOCIATED
WITH THE SOUTHWESTERN UPPER TROUGH HAS COMBINED WITH MODERATE
INSTABILITY AND FAIRLY STRONG DEEP LAYER SHEAR TO AID IN THE
DEVELOPMENT OF THE STRONG TO SEVERE CONVECTION ACROSS SOUTHWEST
TEXAS EARLY THIS MORNING. ANOTHER NARROW BAND OF SHOWERS/T-STORMS
ALONG THE NOSE OF A WEAK LOW LEVEL JET HAS DEVELOPED ACROSS THE
NORTHEASTERN BASIN.

THE UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN U.S. IS EXPECTED TO
LIFT EASTWARD ACROSS THE ROCKY MOUNTAINS AND CENTRAL PLAINS THROUGH
THIS AFTERNOON. THE ASSOCIATED UPPER LEVEL JET MAX WILL SPREAD
EASTWARD ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS
MORNING...AND ADDITIONAL CONVECTION COULD DEVELOP ACROSS MUCH OF THE
REGION THROUGH THE MORNING HOURS. MODEL PROGS INDICATE INCREASING
INSTABILITY THROUGH THE MORNING...ESPECIALLY ACROSS THE PERMIAN
BASIN AND THE TRANS PECOS REGION...SO A FEW SEVERE STORMS COULD
PERSIST THROUGH THE MORNING. BY THIS AFTERNOON...THE MOIST AXIS WILL
BECOME MORE FOCUSED FROM THE PERMIAN BASIN TO THE LOWER TRANS PECOS/
EASTERN BIG BEND REGION. ADDITIONAL SCATTERED CONVECTION COULD
DEVELOP WITHIN THIS ZONE THIS AFTERNOON...WITH A SEVERE THREAT
CONTINUING GIVEN SURFACE BASED CAPE VALUES OF 1000-2000 J/KG AND 0-6
KILOMETER SHEAR VALUES ON THE ORDER OF 50 KNOTS OR BETTER. THE
TEMPERATURE FORECAST THIS AFTERNOON WILL BE CHALLENGING DEPENDENT ON
THE AMOUNT OF MORNING CONVECTION. OPTED TO LOWER HIGHS A FEW DEGREES
ACROSS THE EASTERN PORTION OF THE CWFA.

LINGERING ISOLATED CONVECTION MAY PERSIST AT LEAST INTO THE EVENING
ACROSS THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS REGION. A
DRIER PATTERN THEN LOOKS TO FINALLY SET UP THURSDAY AND FRIDAY AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED. TEMPERATURES WILL ALSO WARM
LATE THIS WEEK INTO THIS WEEKEND AS LOW LEVEL THERMAL RIDGING
ENHANCES ALONG A SURFACE LOW AND ITS ASSOCIATED SURFACE TROUGH AXIS
THAT WILL SET UP DAILY IN THE VICINITY OF THE TEXAS SOUTH PLAINS
THROUGH THE BIG BEND REGION. STILL LOOKS AS IF FRIDAY AND SATURDAY
WILL BE THE HOTTEST DAYS...WITH TRIPLE DIGIT HEAT A GOOD BET ACROSS
THE PERMIAN BASIN...SOUTHEAST NEW MEXICO PLAINS...TRANS PECOS...AND
OF COURSE AREAS ALONG THE RIO GRANDE.

MEDIUM RANGE MODELS ARE IN BETTER AGREEMENT IN BUILDING THE
SUBTROPICAL RIDGE NORTHWARD ACROSS SOUTHEAST/EAST TEXAS LATE IN THE
WEEKEND THROUGH EARLY NEXT WEEK. SOUTHWEST FLOW ALOFT ON THE WEST
SIDE OF THIS FEATURE...ALONG WITH A MID LEVEL THETA-E RIDGE AXIS
SUPPORT INCLUDING ISOLATED THUNDERSTORMS FROM THE PERMIAN BASIN TO
THE DAVIS MTNS/BIG BEND REGION SATURDAY THROUGH MONDAY. TEMPERATURES
LOOK TO REMAIN ABOVE NORMAL MONDAY AND TUESDAY.  /21/

FIRE WEATHER...
SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT LOCATIONS GENERALLY
ALONG AND  EAST OF A LAMESA...ODESSA...FORT STOCKTON AND BIG BEND
LINE TODAY.  SCATTERED SHOWERS...AND MORE ISOLATED THUNDERSTORMS...
COULD AFFECT MOST AREAS TO THE WEST OF THIS LINE THIS MORNING.
THEREFORE...MINIMUM AFTERNOON RH/S WILL STRUGGLE TO DROP BELOW 15
PERCENT OVER SOUTHEAST NEW MEXICO AND THE HIGHER TERRAIN OF WEST
TEXAS.  ALTHOUGH WINDS COULD ECLIPSE 20 MPH IN THE GUADALUPE
MOUNTAINS...AND PORTIONS OF THE SOUTHEAST NEW MEXICO PLAINS...THE
DURATION OF THESE WINDS ARE IN QUESTION...IN ADDITION TO RH/S BEING
TOO MARGINAL FOR CRITICAL FIRE WEATHER CONDITIONS.  MINIMUM
AFTERNOON RH/S WILL BE HIGHER OVER THE PERMIAN BASIN AND THE REST OF
THE LOWER ELEVATIONS ACROSS WEST TEXAS.

ONLY POOR TO FAIR RECOVERY IS EXPECTED ALONG AND WEST OF A HOBBS...
ALPINE AND BIG BEND LINE...WITH GOOD TO EXCELLENT RECOVERY TO THE
EAST.  MINIMUM AFTERNOON RH/S WILL DROP TO 10 TO 15 PERCENT OVER
MOST LOCATIONS THURSDAY AFTERNOON AS THE DRYLINE MOVES EAST OF THE
AREA.  HOWEVER...WIND SPEEDS ARE NOT EXPECTED TO REMAIN OVER 20 MPH
LONG ENOUGH FOR A FIRE WEATHER WATCH.  ISOLATED RED FLAG CONDITIONS
COULD OCCUR IN THE GUADALUPE MOUNTAINS...SO A WATCH COULD BE ISSUED
THERE ON SUBSEQUENT SHIFTS.  THE DRYLINE WILL MOVE BACK WESTWARD
THURSDAY NIGHT...WITH POOR TO FAIR RECOVERY EXPECTED ALONG AND WEST
OF A HOBBS...ALPINE AND BIG BEND LINE...AND GOOD TO EXCELLENT TO THE
EAST.  MINIMUM AFTERNOON RH/S OF 10 TO 15 PERCENT ARE EXPECTED AGAIN
AREAWIDE FRIDAY AFTERNOON...BUT WIND SPEEDS ARE EXPECTED TO BE LOWER
THAN THURSDAY AFTERNOON AREAWIDE.  /67/

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              91  69  97  70  /  40  20   0  10
CARLSBAD NM                93  63  94  66  /  20  10   0   0
DRYDEN TX                  96  71 101  73  /  30  20   0  10
FORT STOCKTON TX           96  68 100  70  /  40  10   0   0
GUADALUPE PASS TX          84  64  87  61  /  20   0   0   0
HOBBS NM                   92  63  96  63  /  30  10   0   0
MARFA TX                   90  55  92  56  /  30  10   0   0
MIDLAND INTL AIRPORT TX    91  68  98  68  /  40  20   0   0
ODESSA TX                  92  68  99  68  /  40  20   0   0
WINK TX                    98  66 101  68  /  40  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

67/21
Hazardous weather outlook, Jun 10, 1:56 AM MST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
356 AM CDT WED JUN 10 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-110900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
356 AM CDT WED JUN 10 2009 /256 AM MDT WED JUN 10 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT LOCATIONS GENERALLY ALONG AND
EAST OF A LAMESA...ODESSA...FORT STOCKTON AND BIG BEND LINE TODAY.
SCATTERED SHOWERS...AND MORE ISOLATED THUNDERSTORMS...COULD AFFECT
MOST AREAS TO THE WEST OF THIS LINE THIS MORNING.  SOME OF THE
THUNDERSTORMS COULD BE SEVERE...BOTH THIS MORNING AND AFTERNOON...
WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.  HEAVY
RAINFALL COULD ALSO OCCUR...ESPECIALLY OVER PORTIONS OF THE STOCKTON
PLATEAU AND PERMIAN BASIN...WHICH COULD RESULT IN LOCALIZED FLASH
FLOODING.  SHOWERS AND STORMS ARE NOT EXPECTED TO BE AS WIDESPREAD
AFTER SUNSET.

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR OVER
PORTIONS OF THE SOUTHEAST NEW MEXICO PLAINS AND GUADALUPE
MOUNTAINS THIS AFTERNOON.  RESIDENTS ARE URGED TO USE CAUTION WITH
ANY OUTDOOR ACTIVITY INVOLVING OPEN FLAMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR OVER
PORTIONS OF THE SOUTHEAST NEW MEXICO PLAINS AND GUADALUPE
MOUNTAINS THURSDAY.  RESIDENTS ARE URGED TO USE CAUTION WITH ANY OUTDOOR
ACTIVITY INVOLVING OPEN FLAMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY NEEDED THIS MORNING AND AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 10, 2:56 AM MST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
456 AM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     HAIL             ALPINE                  30.36N 103.67W
06/10/2009  E0.75 INCH       BREWSTER           TX   PUBLIC

&&

ALEXANDER.LYSTER
Special weather statement, Jun 10, 3:47 AM MST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
547 AM CDT WED JUN 10 2009

TXZ058-074-101115-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
547 AM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN JEFF DAVIS AND
SOUTHERN REEVES COUNTIES.

AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING STRONG THUNDERSTORMS THAT WERE MOVING NORTHEAST AT 25 MPH
ACROSS NORTHEASTERN JEFF DAVIS COUNTY AND SOUTHERN PORTIONS OF
REEVES COUNTY. THE STRONGEST THUNDERSTORMS WERE LOCATED ALONG STATE
HIGHWAY 17 ABOUT 15 MILES SOUTH OF BALMORHEA...AND ALSO ALONG STATE
HIGHWAY 118...ABOUT 16 MILES SOUTH OF KENT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PEA TO MARBLE SIZED
HAIL...STRONG WIND GUSTS TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND VERY HEAVY RAIN.

PEOPLE IN NORTHEASTERN JEFF DAVIS AND SOUTHERN REEVES COUNTIES...
INCLUDING THOSE NEAR THE COMMUNITY OF BALMORHEA SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 10, 5:30 AM MST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
730 AM CDT WED JUN 10 2009

NMZ028-034-TXZ059-101330-
SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-LOVING-
630 AM MDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN LOVING...
SOUTHEASTERN EDDY AND SOUTHWESTERN LEA COUNTIES.

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 6 MILES
NORTH OF RED BLUFF LAKE AT 629 AM MDT/729 AM CDT/...MOVING NORTHEAST
AT 30 MPH.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE.

PEOPLE IN NORTHWESTERN LOVING...SOUTHEASTERN EDDY AND SOUTHWESTERN
LEA COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
ROADWAYS IN THE PATH OF THE STORM INCLUDE BUT ARE NOT LIMITED TO
STATE HIGHWAY 128...COUNTY ROUTE 1...AND FARM TO MARKET ROUTE 652.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 10, 5:42 AM MST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
742 AM CDT WED JUN 10 2009

TXZ050-060-061-101315-
ANDREWS-WINKLER-ECTOR-
742 AM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN WINKLER...
NORTHWESTERN ECTOR AND WESTERN ANDREWS COUNTIES.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST OF
ANDREWS AT 738 AM CDT...MOVING NORTHEAST AT 30 MPH. AREAS AFFECTED
INCLUDE STATE HIGHWAYS 115 AND 181.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

THIS THUNDERSTORM WILL BE CAPABLE OF PRODUCING PEA TO MARBLE SIZED
HAIL...WIND GUSTS TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND VERY HEAVY RAIN.

SEEK SHELTER IF THIS THUNDERSTORM APPROACH YOUR LOCATION.
Special weather statement, Jun 10, 5:52 AM MST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
752 AM CDT WED JUN 10 2009

TXZ058>060-067-101315-
WINKLER-LOVING-WARD-REEVES COUNTY AND UPPER TRANS PECOS-
752 AM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL REEVES...SOUTHEASTERN
LOVING...SOUTHWESTERN WINKLER AND WESTERN WARD COUNTIES.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF PECOS
AT 751 AM CDT...MOVING NORTHEAST AT 40 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CENTRAL REEVES...SOUTHEASTERN LOVING...SOUTHWESTERN WINKLER
AND WESTERN WARD COUNTIES...INCLUDING THE CITY OF PECOS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE...ESPECIALLY ALONG INTERSTATE 20 BETWEEN MILE MARKERS 39
AND 29.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 10, 6:11 AM MST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
811 AM CDT WED JUN 10 2009

TXZ045-101400-
GAINES-
811 AM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN GAINES COUNTY.

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 3 MILES
SOUTHWEST OF PAYNES CORNER AT 809 AM CDT...MOVING NORTHEAST AT 35
MPH. AREAS AFFECTED BY THIS THUNDERSTORM INCLUDE PAYNES CORNER AND
U.S. HIGHWAY 62 180 BETWEEN MILE MARKERS 232 AND 242.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

THIS THUNDERSTORM WILL BE CAPABLE OF PRODUCING PEA TO MARBLE SIZED
HAIL...WIND GUSTS TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND VERY HEAVY RAIN.

PEOPLE IN WESTERN GAINES COUNTY...INCLUDING THE CITY OF
SEAGRAVES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

The radar

The Midland/Odessa radar (KMAF), 155 km away, was scanning. The volume nearest the first event began at 14:01 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Lea

When
June 10, 7:00 AM MST to 7:03 AM MST
Where
Lea County, Lovington
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
32.930, -103.350

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2009Every state in 2009This day in weather historyWarnings in New Mexico, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 181807.